Top answers from doctors based on your search:
what are the dangers of triphala
A female asked:
36 years experience Clinical Psychology
East and West: This is an Ayurvedic herbal rasayana formula and you really need to ask your Eastern practitioner about how to (if at all) combine it w/ Western medic ... Read More
A 37-year-old female asked:
33 years experience Neurology
None: None reported.
A 29-year-old female asked:
17 years experience Internal Medicine
Not sure: Have not heard of problems taking them together. Would discuss with your prescriber
31 years experience Holistic Medicine
Yes: Are you taking these herbal remedies under the guidance of any practitioner? Triphala is quite safe. Ashwagandha and Shatavri should be taken with gui ... Read More
A 51-year-old male asked:
43 years experience Gastroenterology
Is, but should it?: 3 fruits in an ayurvedic preparation; used as a "detoxifier", primarily a laxative. Can cause cramps, gastrointestinal upset, and diarrhea.
Wouldn't ... Read More
A 40-year-old member asked:
25 years experience Family Medicine
Probably not: There is no supplement that is effective for weight loss alone. Triphala will not hurt you but you will not simply lose weight by taking it. Lifesty ... Read More
A 52-year-old member asked:
57 years experience Endocrinology
Triphaia juice: This most likely thing it will do is to make your pocket book not so heavy as you waste money on it.
A 44-year-old member asked:
25 years experience Psychiatry
Not sure: Triphala churna is an Ayurvedic medicine that is reported to remove toxins from the GI tract & cleanse the liver, gallbladder& kidneys. I co ... Read More
A 42-year-old member asked:
55 years experience Psychiatry
Triphala,weight loss: Triphala is blend of 3 berries (dried and ground into powder form) that originated in India.
These 3 berries- Amalaki, Haritaki and Bibhitaki have ... Read More
A 37-year-old member asked:
56 years experience General Surgery
Cure no may help: Ayurvedic remedy means three fruits, amala, harada, bihara is a natural laxative, found to be useful several conditions. Some studies in india showed ... Read More
A 53-year-old female asked:
41 years experience Endocrinology
One that: Avoids the herbs and supplements which are a waste of your money, can cause adverse side effects, and may interfere with real medication. To lose weig ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month